3 doctors weighed in:

I am narcoleptic and on 50mg Vyvanse (lisdexamfetamine) with 20 mg dex booster (when needed.)it helps great and with my depression (apathy), but sometimes not at all. Y?

3 doctors weighed in
Dr. Sophie Duriez
Psychiatry
2 doctors agree

In brief: Difficult to say

You need to go back to your doctor. Only a precise description of your daily habit of food & beverage intake may cause a difference of effect.
Your sleep & physical activity also need to be monitored. Regularity is very important to maintain 4 our health & sometimes it is challenging to sleep, eat healthy & exercise regularly.. Sorry not to b able 2 help more & best wishes to you!

In brief: Difficult to say

You need to go back to your doctor. Only a precise description of your daily habit of food & beverage intake may cause a difference of effect.
Your sleep & physical activity also need to be monitored. Regularity is very important to maintain 4 our health & sometimes it is challenging to sleep, eat healthy & exercise regularly.. Sorry not to b able 2 help more & best wishes to you!
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available